My levels became high within one week I dont understand?
Post TT and Post RAI131 Just starting thyroid meds
3/1Emergency room they ran basic labs this was 4 days post RAI 131 Tsh prior to RAI was 63
Thyroxine/4 10.9 range 4.8-13.9
T3 uptake 35 range 30-39
Free Thyroxine index (T7) 3.8 range 1.4-4.5
TSH 8.68 H range 0.34-4.82
3/9 Emergemcy room labs
Thyroxine/T4 14.2 HIGH
T3 UPTAKE 42 HIGH
Free Thyroxine index (T7) 6.0HIGH
TSH 7.66 HIGH
2/27 Post RAI statred150mg levothyroxine
3/1 ER lower to 100mg of levothyroxine
3/7 call endo ofiice very hyper feeling is this normal they say increase to 150mg levo.
3/8 symptoms getting worse Endo wants to see me go to his office and he says my symptoms are not thyroid related. straight to the ER.
Coclusion they lowerd the dose of levo. back to 100mg. and completly stop my Ritalin. Which I had hasked every doctor if I should stop taking ritalin for my ADD when my symptoms got worse. 4 different doctors said absolutly not.
Wow it only took 2 ER visits and a buch af changing meds over and over, severe heart rate led to tremors and anxiety to finally get someone to agree to drop the Ritalin. Prior to my Thyroidectomy me and ritalin worked just fine, did not speed me up just leved me out. Now the Thyroid is gone and Boom Im wired.
Still concerned about the labs why would all my levels except for TSH now be in the high limits when a week ago they were normal?
just got my labs all he ran was a tsh 3rd generation it said 40.95 (H) ??? I keep reading in the post about t3 and t4 does my doc need to run this also? still trying to learn all of this he also raised my med up to 150 last time I took this much my heart started to race (not ready for that).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.